# SDR AALA202511066903

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 39,989 hours, 16,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: D5211067420000
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SUPPORT ARM PIN DAMAGED WHERE IT ATTACHES TO THE DAMPER AND EMERGENCY OPERATION CYLINDER. REPLACED PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-14.
